Ask Health Experts and Get Answers to Your Health Question ASAP
As per your description,if you feel lightheadedness,confusion,weakness then you should see your doctor or visit ER.
Firstly your anti-hypertensive medicine dosage should be adjusted.
And you have to maintain a good hydration along with small frequent meals at regular intervals.
You can currently take small amount of salt mixed in water which can help you in increasing your blood pressure.
It's also good to make an appointment with your doctor and undergo blood work and CT scan abdomen to rule out underlying cause of unexplained weight loss.
Feel free for further queries. It's good to discuss rather than quit.Your satisfaction is our goal. Please leave positive rating above the chat box so I can get credit for helping you todaywe only get after positive feedback.Bonus is highly appreciated.We are here to help you until you satisfy.Thanks.